Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Bleeding after taking unwanted 72, no periods. Any reason to worry?

Hi. My wife took Unwanted Kit(Mankind) recently to terminate a 34 days pregnancy. After taking the medicine the bleeding happened for 17 days. After that she has not got her periods. Her last period was on 25th August(after taking the medicine). And the bleeding stopped on 10th Sep. Usually she has a 30 days cycle. I want to know when should be approximately she should be getting her next periods. Is there any reason to worry over here. She is also planning to put a Copper T.
Asked On : Thu, 27 Sep 2012
Answers:  2 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2016

Thanks for writing to us.

Hormonal imbalance and mental stress are leading factors for irregular late period following medical abortion through Unwanted kit.

Other causes like PCOD or Ovarian Cyst, over weight/ sudden loss, change in eating pattern, emotional upset, thyroid problem etc.

In this case, I suggest her to await another 1 week to get period naturally and if she doesn't get it by this time, she must undergo one USG lower abdomen and hormone test to rule out other underlying causative agent and confirm the diagnosis.

Kindly, consult with her local gynecologist and take advice accordingly. She may need to take hormonal pill to induce period.

She would control body wt, avoid stress, take healthy low carbohydrate diet with avoidance of fatty food and sleep properly.

Be well and take care. Good luck.
Answered: Tue, 29 Mar 2016
I find this answer helpful
General & Family Physician Dr. Dholariya Sagar Jayantilal's  Response
Jun 2016
Hello dear
Understand your concern
Period will come on normal expected date after successful abortion.
Bleeding will continue only for 4-6 days after taking unwanted 72. Bleeding for 17 days is not normal.
Continuous bleeding may be due to retain product of pregnancy, ectopic pregnancy and abnormal development of pregnancy.
Absence of period may be due to abnormal development of pregnancy.
I advice you to consult the gynecologist and undergoes USG scan to confirm above cause:
Ectopic pregnancy should be treated by surgery.
Abnormal development of pregnancy or retain product should b treated by surgical process like D & C or suction evacuation.
Hope this may help you
Best regards
Dr. Sagar
Answered: Thu, 21 Jul 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor